# SDR SWAA2024020633240

- Difficulty date: December 18, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Bs 540 Lbl25-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING BOX FLOOR SUPPORT BREAK TOP LAYER DELAMINATED AT STA 540 BETWEEN LBL 24.75 AND LBL 45.5<[01] REMOVED AND REPLACED MAIN CABIN CENTER WING BOX FLOOR SUPPORT PANEL AS PER SRM 51-40-02-0G-0 AND DWW # 143A0060;[02] VERIFIED STEP 1.
